I am 24 years aged,for extra taking codine phosphet cough syrap like corex rancof from ranbaxy,rexcof from cipla companis etc cannabis,cigarettes,nitrosun tablets etc but suddenly I thought about my life & I promised myself to stop all my bad addictions & really I have done it in a few time. Now I am not addicted with anything.But after stopping those I facing = getting lazy for low body energy,=sexual organ not works properly.=brain not work properly as very good engineering student I was before 1 year.(I was experimented that when I take codene syrap, everything will all right for that day only. In net day morning everything will same as before.So I don't want to back in that addicted life. help me as soon as possible.= filling very lonely and scary before getting everyone's helpful direction.
so what I should do right now in India & how can I return to my original powerful happy life.pleaseeeeeeeeeee help me
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.